# SDR UALA2010031500874

- Difficulty date: March 15, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 35,848 hours, 9,371 cycles
- Engine: Pwa PW4056
- System (JASC): 2720 · Rudder Control System
- Part: Adjuster
- Condition: Stiff
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S RUDDER PEDAL ADJUSTMENT VERY STIFF.  DISCONNECTED CAPT RUDDER PEDAL ADJ CABLE AND RUDDER PEDAL CAPT TO FO PEDAL ROD. CABLE STILL IN POSITION TO AID IN REF FOR INSTALLATION.  REINSTALLED ROD AND REPLACED CABLE.
